• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Anyone experience SEVERE withdrawal symptoms from running out of their psych medicine?

  • Thread starter MeAndMyDepression
  • Start date
MeAndMyDepression

MeAndMyDepression

Well-known member
Joined
Feb 6, 2021
Messages
1,462
Location
Punta Gorda, Florida, USA
I get Clonazepam (Klonopin) delivered from my home delivery (mail order) pharmacy. They are the WORST company that I've ever had the displeasure to deal with. Anyway, they significantly delayed my getting this medication for two weeks, and I was without it for this time period. I take 0.5mg of it twice a day. I had the worst withdrawal symptoms imaginable. I thought I would die (figuratively speaking) without it. Has anyone else experience SEVERE withdrawal symptoms from running out of their psych medicine?
 
JessisMe

JessisMe

Well-known member
Joined
Feb 27, 2020
Messages
9,162
Location
Nashua NH
Usually I just get strong headaches. I’m so sorry that you have been put through this and have suffered so much. xo, j
 
A

Aprilshowers

formerly catmommy
Joined
Jul 18, 2021
Messages
258
Location
Canada
Oh my, those withdrawal symptoms sound severe...sorry to hear you had to suffer them.

How long where you taking Clonazepam? Just asking because I take the same dose.
 
MeAndMyDepression

MeAndMyDepression

Well-known member
Joined
Feb 6, 2021
Messages
1,462
Location
Punta Gorda, Florida, USA
Oh my, those withdrawal symptoms sound severe...sorry to hear you had to suffer them.

How long where you taking Clonazepam? Just asking because I take the same dose.
Hi @catmommy
I think I've been on Clonazepam for four years now at the same dosage (0.5mg twice a day). It is the only psych medicine that I take that I know for sure works for me.
 
L

Lovebug

Member
Joined
Dec 4, 2021
Messages
22
Location
Boulder City Nevada
I get Clonazepam (Klonopin) delivered from my home delivery (mail order) pharmacy. They are the WORST company that I've ever had the displeasure to deal with. Anyway, they significantly delayed my getting this medication for two weeks, and I was without it for this time period. I take 0.5mg of it twice a day. I had the worst withdrawal symptoms imaginable. I thought I would die (figuratively speaking) without it. Has anyone else experience SEVERE withdrawal symptoms from running out of their psych medicine?
I can’t run out otherwise I would self harm.
 
Top